# SDR FDEA2018110133071

- Difficulty date: October 31, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 65,006 hours, 24,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L1 DOOR WAS HARD TO ARM AND DISARM.   INSPECTED AND CLEANED THE GIRT BAR MECHANISM AND FLOOR  FITTINGS FROM MATERIAL. CHECKED THE L1 DOOR ARMING MECHANISM AND OPS IAW AMM  25-66-10-2 AND AMM 25-66-01-6. FOUND GOOD.
